Vol. 46, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On some generalizations of Meier’s theorems

Hidenobu Yoshida

Vol. 46 (1973), No. 2, 609–622
Abstract

Dolzhenko formulated the notion of “porosity” for a set, which has been shown to be highly useful in investigations of the theory of cluster sets.

In this paper, we make use of this technique in order to generalize Meier’s results [Math. Ann., 147 (1961), 328-344] to the direction including tangential cases.

As an application, we prove a theorem with respect to the existence of Lusin points.

Mathematical Subject Classification
Primary: 30A72
Milestones
Received: 2 March 1972
Published: 1 June 1973
Authors
Hidenobu Yoshida